# SDR 97FDEA00441

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 6515936
- Condition: Corroded
- Location: Bs 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0838 029, CORROSION (C53-111-01) UNDER FORWARD CARGO DOOR AFT FRAME FLANGE BS 562, WL 159, RBL 27 AND MISSING SECTION OF STRUCTURE BROKEN OUT AROUND FASTENERS.  REMOVED AND REPLACED FWD CARGO DOOR AFT FRAME AT BS 562, RBL 27 PER FED-EX EA 7-5310-37449.
